# SDR A6WA201140403

- Difficulty date: May 8, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 17,966 hours, 17,013 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER AND LOWER L/E (FIXED) HAS CHAFE DAMAGE BLENDED UPPER AND LOWER FIXED LEADING EDGE ALODINED, PRIMED, AND TOP COATED IAW REO 601R-57-60-13 AND REO 601R-57-60-020.
